Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Degenerate Conics

J. W. Lasley, Jr.
The American Mathematical Monthly
Vol. 64, No. 5 (May, 1957), pp. 362-364
DOI: 10.2307/2309606
Stable URL: http://www.jstor.org/stable/2309606
Page Count: 3

You can always find the topics here!

Topics: Conic sections, Real lines, Discriminants, Classrooms, Parabolas, Parallel lines
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Degenerate Conics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364